# SDR R61A201510020698

- Difficulty date: October 2, 2015
- Submitted: October 3, 2015
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000100
- Aircraft time: 29,459 hours, 17,156 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR WAS REPORTED THAT FRAME 88, STRINGER 25-26 SHEAR CLIP CORRODED.  MAINTENANCE R & R FRAME 88, STR 25-26, SHEAR CLIP IAW SRM 51-41-02, PN 170-66531-001, SHEAR CLIP.
